# SDR DALA2019022521175

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 66,029 hours, 27,990 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 L2 DOORWAY AFT CUTOUT MISSING 1EA BEARING PLATE.   INSTALLED L2 DOORWAY AFT CUTOUT BEARING PLATE IAW AMM 52-11.
